# SDR UF6A991201

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- Engine: Pwa PW126A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: 3036281
- Condition: Dislodged
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ORD - FLT 5712 - THE NR 2 ENGINE LOW PRESSURE ILLUMINATED AND PRESSURE DROPPED BELOW RED LINE.  NR 2 ENGINE WAS SHUT DOWN.  MAINTENANCE INSPECTED AND FOUND OIL CAP DISLODGED.  OIL CAP WAS REPLACED.  SYSTEM OPS CHECKED GOOD. (X)
